Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

What causes anxiety and stomach tightness after taking crack?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 5151 Questions
Hi, for the last week i have been in a constant state of nervousness and i have a tightness in my stomach following a big weekend where recreational drugs were consumed.i cant sleep and I think im making it worse by worrying that it wont go away. Its starting to scare me. Some advice would be much appreciated. I just want to go back to normal. Thanks XXXX
Posted Tue, 25 Feb 2014 in Digestion and Bowels
Answered by Dr. Chobufo Ditah 1 hour later
Brief Answer: Please, what drugs did you take? Detailed Answer: Hi and thank you so much for this query. I am so sorry to hear about this hear these symptoms and the inconveniences this has caused you. Please, can you provide me with the names of these drugs so that I can look and tell whether they are possible side effects or not? Would be here hoping to hear from you shortly so that I can provide answers and help you with this. Thanks. Dr. Ditah, MD.
Above answer was peer-reviewed by
Follow-up: What causes anxiety and stomach tightness after taking crack? 8 hours later
I am unsure exactly.. I have a feeling it was crack..
Answered by Dr. Chobufo Ditah 6 hours later
Brief Answer: Probably related to crack! Detailed Answer: Hi and thank you so much for following up with me. Crack causes constriction of blood vessels and releases excitatory hormones like dopamine, adrenaline, etc. This can lead to reduced blood flow and excess stimulation that may explain your symptoms. The good news is that this effect would gradually wear out as sooner than later if you should stop taking crack. Crack is not good for health. Please, I strongly recommend you stay away from it. There is nothing specific to be done but time would wash it out of the system and make you feel better. I hope this addresses your query fully. Thank you so much for patronizing our services and please do feel free to ask for follow up clarifications and information if need be. I wish you the best of health. Dr. Ditah, MD.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor